Hello, guest
|
Name: randeem
[ Original Post ]
I desperately need some answers to my questions. In late November I had my normal period I was on birth control pills and took them very regularly. In early December I missed 2 pills and 3 days later I was bleeding heavily. I went to the doctor and they put me on Provera to help with the bleeding. My doctor told me to stop taking the birth control. Now its the end of December and I am a week late on my normal cycle. I have all the symptoms of being pregnant but think it might be because of the whole incident that happened in early December. Please help with advice! I took a pregnancy test 3 days ago, it was negative. Please Help!
Your Name


captcha

Your Reply here


 
Name: -A | Date: Oct 26th, 2013 2:42 AM
hi, i dont take my birth control at the same time every day and sometimes not even till night, this is the second time ive spotted and gotten my period early in the third week of the pack. why is this? 

Copyright 2017© babycrowd.com. All rights reserved.
Contact Us | About Us | Browse Journals | Forums | Advertise With Us